MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH HYSTEROLUX FLUID MANAGEMENT SYSTEM; PUMP FOR HYSTEROSCOPY, FLUID MONITORING SYSTEM AND TUBE SETS

W.O.M. WORLD OF MEDICINE GMBH HYSTEROLUX FLUID MANAGEMENT SYSTEM; PUMP FOR HYSTEROSCOPY, FLUID MONITORING SYSTEM AND TUBE SETS
Model Number PS304
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
We have been informed of the following event: "according to the reporter, the unit had deficit calculation issues.There was no patient involvement.Additional information 1.How was the issue noticed? during set up.2.Could we please get more information, if there was issue with low deficit or higher deficit? low deficit.As the complaint is regarding the deficit, which could be related to an issue with scale.3.Could you please provide sn of the scale and send back also the scale back as well? rep sent it off.".
 
Additional Manufacturer Narrative
At the time of the reporting decision the device has not yet been returned for evaluation and the evaluation results were not available.Furthermore, there are no information about the scale.With this limited information the most probable root cause could not be determined.It could be a device-independent issue or an actual malfunction.As per the reporter, the issue was noticed prior to the use (during set up).There was no patient involvement.No patient harm or injury reported.In case of a potential malfunction, we cannot exclude that it could cause or contribute-ute to serious injury if it were to reoccur.If new information is received, or if the device is returned for evaluation, the reporting decision will be re-evaluated accordingly.

Brand Name
HYSTEROLUX FLUID MANAGEMENT SYSTEM
Common Device Name
PUMP FOR HYSTEROSCOPY, FLUID MONITORING SYSTEM AND TUBE SETS
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
w.o.m. world of medicine gmbh
salzufer 8
berlin, berlin 10587
GM  10587
Manufacturer (Section G)
W.O.M. WORLD OF MEDICINE GMBH
alte poststrase 11
ludwigsstadt, 96337
GM   96337
Manufacturer Contact
sushira panchama
w.o.m. world of medicine gmbh
salzufer 8
berlin, berlin 10587
GM   10587
MDR Report Key20143351
Report Number3002914049-2024-00003
Device Sequence Number7398478
Product Code HIG
UDI-Device Identifier04056702006273
UDI-Public04056702006273
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173489
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS304
Device Catalogue NumberPS304
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Initial Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown